Stress Analysis for a Double Lap Joint

[+] Author and Article Information
L. M. Keer, K. Chantaramungkorn

Department of Civil Engineering, Northwestern University, Evanston, Ill.

J. Appl. Mech 42(2), 353-357 (Jun 01, 1975) (5 pages) doi:10.1115/1.3423580 History: Received January 01, 1974; Revised September 01, 1974; Online July 12, 2010


The problem of a double lap joint is analyzed and solved by using integral transform techniques. Singular integral equations are deduced from integral transform solutions using boundary and continuity conditions appropriate to the problem. Numerical results are obtained for the case of identical materials for the cover and central layers. Stress-intensity factors are calculated and presented in the form of a table and contact stresses are shown in the form of curves for various values of geometrical parameters.

Copyright © 1975 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In